MAUDE Adverse Event Report: EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 3.5F / 3.5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 3.5F / 3.5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-45-3535
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 5.5 years post op the initial left tka, this 70 y/o male patient was revised due to a loose femur.Patient was complaining of pain.Pictures show scar tissue/synovial fluid from the poly and loose femur.Patient was last known to be in stable condition following the event.No other patient information/medical history.Device is not returning, hospital will not release.
 
Additional Manufacturer Narrative
Pending evaluation: concomitant medical device(s): (b)(4), 02-012-44-3509 - logic tibia implant psc insert, sz 3.5, 9mm; (b)(4), 02-010-01-0235 - logic femoral ps cem left sz 3.5; (b)(4), 201-78-81 - 3" trocar, mod.Hex 2pk; (b)(4), 201-78-81 - 3" trocar, mod.Hex 2pk; (b)(4), 200-02-35 - three peg patella 35mm.
 
Additional Manufacturer Narrative
Section h10: h3: the revision reported may have been the result of loosening, osteolysis, and prosthesis wear as stated in the legal documentation and experience report.The aseptic (non-infected) loosening may have been the result of both patient-related conditions and insufficient bonds between the implants and the bones.The loosening likely led to instability and an increase in cement and bone particles in the joint space and resulted in polyethylene wear and osteolysis.However, this cannot be confirmed as the device(s) were not returned for evaluation and pre-revision radiographs and operative notes were not provided.Section h11: the following sections have corrected information: h6: component code: 734, bearings, 4755, part/component/sub-assembly term not applicable.

Brand Name
LGC TIBIAL FIT TRAY CEM SZ 3.5F / 3.5T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16207103
Report Number1038671-2023-00046
Device Sequence Number20197283
Product Code JWH
UDI-Device Identifier10885862003997
UDI-Public10885862003997
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K101981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/08/2025
Device Catalogue Number02-012-45-3535
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2022
Supplement Date Received by Manufacturer07/06/2023
Initial Report FDA Received Date01/19/2023
Supplement Report FDA Received Date07/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/10/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale